# SDR ASAA2016070517270

- Difficulty date: July 5, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 10,865 hours, 3,484 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK LIGHT ILLUMINATED ON RECALL & EXTINGUISHED ON RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK ZONE TEMP CONTROL BITE LT PACK, IAW AMM 21-60-00, FOUND NO FAULTS. OPS CHECKED NORMAL.
